# SDR 08FDEA04013

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772016200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT FR 18 TO FR 23 BETWEEN STR 37 AND STR 39 HAS 6 LIGHTNING   STRIKES.  REWORKED LIGHTNING STRIKES IAW SRM 51-40-21, 51-10-30, AND 51-10-10.  TREATED AND PRIMED IAW 51-21-10, PAINTED IAW MM 51-75-10.
